MAUDE Adverse Event Report: MITG - HENEQUEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MITG - HENEQUEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5NEF
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a rash for a couple of months.Tried ointments but it would not help.The rash was specifically at the trach area and was confirmed as contact dermatitis (rash is an angry red like a heat rash.No blisters).It was stated that the patient switched from white hub to clear hub and had an allergy since.The patient is ok but continues to get rashes localized to the trach site that caused discomfort.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MITG - HENEQUEN
avenida henequen
cd. juarez, chihuahua
MX 
MDR Report Key11840953
Report Number2936999-2021-00447
Device Sequence Number19999254
Product Code JOH
UDI-Device Identifier20884521779607
UDI-Public20884521779607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5NEF
Device Catalogue Number3.5NEF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 YR
Patient Weight11